Translator Disclaimer
June 2006 Open Sets of Maximal Dimension in Complex Hyperbolic Quasi-Fuchsian Space
J.R. Parker, I.D. Platis
J. Differential Geom. 73(2): 319-350 (June 2006). DOI: 10.4310/jdg/1146169913

Abstract

Let π be the fundamental group of a closed surface Σ of genus g > 1. One of the fundamental problems in complex hyperbolic geometry is to find all discrete, faithful, geometrically finite and purely loxodromic representations of π into SU(2, 1), (the triple cover of) the group of holomorphic isometries of H2C. In particular, given a discrete, faithful, geometrically finite and purely loxodromic representation ρ0 of π1, can we find an open neighbourhood of ρ0 comprising representations with these properties. We show that this is indeed the case when ρ0 preserves a totally real Lagrangian plane.

Citation

Download Citation

J.R. Parker. I.D. Platis. "Open Sets of Maximal Dimension in Complex Hyperbolic Quasi-Fuchsian Space." J. Differential Geom. 73 (2) 319 - 350, June 2006. https://doi.org/10.4310/jdg/1146169913

Information

Published: June 2006
First available in Project Euclid: 27 April 2006

zbMATH: 1100.30037
MathSciNet: MR2226956
Digital Object Identifier: 10.4310/jdg/1146169913

Rights: Copyright © 2006 Lehigh University

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.73 • No. 2 • June 2006
Back to Top